# SDR AT9900757

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR JAMB, LOWER AFT CORNER CRACKED .700 ALONG OUTER SKIN.  FABRICATED AND INSTALLED 2 DOUBLER AND FILLERS IAW EO 09-5310-29-E1472.
